# SDR SIMA20141113003

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 37,274 hours, 33,423 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING TAKEOFF A LOUD RHYTHMIC THUMPING NOISE WAS HEARD DURING GEAR RETRACTION.  A STRONG SMELL LIKE BURNING RUBBER OCCURRED AT THE SAME TIME.  NO OTHER UNUSUAL INDICATIONS AFTER THAT.  UPON LANDING POST FLIGHT INSPECTION FOUND THE LT MAIN STRUT AT LOW EXTENSION WITH ALMOST NO CHROME SHOWING.  FOUND NLG TRUNIONS LACKING GREASE.  LUBRICATED NLG IAW AMM 32-34-00.  EXTENSION & RETRACTION CHECKS GOOD IAW AMM 32-30-00.  IAW ITEM 3 LOG PG 3691568 FOR LT MAIN STRUT SERVICE, NO ODERS NOTED.
